MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M CORPUS VS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M CORPUS VS; POWERED WHEELCHAIR
Model Number M CORPUS VS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The end-user's daughter contacted permobil representative to report the end-user was found on the floor of their residence by nursing staff.It was reported the end-user was rushed to the hospital with an o2 saturation level of 72, and reports of sustaining a fractured femur that required surgery to address.The daughter stated the device seating was found to have been in a partial stand position, and with the medical reports provided to her, appears the end-user has sustained a cardiac arrest, and it is the daughter's opinion that the end-user sustained the heart attack while seated, and when falling forward, hit the switch box to initiate a stand function.The device was reported to remain fully operational with no signs of a malfunction having occurred.No claims or allegations were presented to permobil of any product malfunction having occurred to which this event can be attributed.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Received report claiming the end-user was found in their room, on the floor, after having fallen out of the device seating.This event resulted in an injury requiring medical intervention to address.

Brand Name
PERMOBIL M CORPUS VS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL AB
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key21162257
Report Number1221084-2025-00002
Device Sequence Number13144160
Product Code IPL
UDI-Device Identifier17330818002003
UDI-Public(01)17330818002003(11)231212
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM CORPUS VS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose